# SDR CA090420001

- Difficulty date: April 10, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,640 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2711 · Aileron Tab Control System
- Part: Spring
- Condition: Loose
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CARRYING OUT C-CHECK, INSPECTION 543E, THE LT AILERON SPRING TAB INBD HINGE (ON REAR SPAR OF AILERON) WAS FOUND WORN TO THE POINT THAT IT WAS NO LONGER SUPPORTING THE TAB.  ONLY THE OUTBOARD AND CENTER HINGES WERE SUPPORTING THIS SPRING TAB- EXTREMELY LOOSE.  WITH THE BUILD UP OF FRETTING DEPOSITS ON THE BOTTOM OF THE AILERON TAB THIS WAS QUITE VISIBLE FROM "GROUND" LEVEL, I E: PERFORMING WALK AROUND FOR A L-CHECK.  VERY SURPRISED TO FIND THIS WORN TO THIS POINT WITH AN AIRCRAFT THAT WAS STILL OPERATING IN SERVICE.
